Jump to content

yogini

Volunteer
  • Content Count

    3,017
  • Joined

  • Last visited

Everything posted by yogini

  1. I still get pooling/mottled skin pattern even though most of my other symptoms are improved. It is less of a worry than the other POTS symptoms. If you are feeling better, that is great!
  2. Climbing stairs/going uphill requires extra HR/BP. For people with HR/BP issues, it makes sense that stairs could be challenging. I used to go up very slowly and that helped. Treadmills make me dizzy - when I get off them I feel like I am still moving. Unless you have a treadmill in your house, getting to the gym requires time and energy and is hard to do every day. Walking in the hallway at home did the trick for me. From this I was gradually able to build up to other forms of exercise.
  3. Check with your doctor as some people have heart issues in addition to pots. But yes, it isn't unusual to have with just POTS.
  4. I hope you are better. I might seem like it is from the cape but it is hard to tell. Pots is a long term Illness that has fluctuations and good and bad periods. It isn't unusual to have several days or weeks of feeling normal. Anything is possible , but It is unusual to get totally better in the way you described. Only time will tell.
  5. I had a year or two when I couldn't walk and I am much better now. If you can try to practice walking a few minutes every day. I did that and built up over time
  6. It is good that you keep looking into things as some of the symptoms you've been mentioning in your posts seem different than they typical POTS experience.
  7. If you have tons and salt and water your BP could be higher over time. Compression hose is also an instant fix for BP. The others have mentioned meds which help with BP - thee are many. The most common are midodrine and florinef. The medication that helped my BP with the fewest side effects was Paxil (SSRI).
  8. This is from someone's blog - is there a scientific article which discusses the connection. I am not surprised that Gardasil has problems, as it is a new vaccine. There was a push to get everyone vaccinated by the drug company that manufactures it. Often with new meds it takes a while to figure out the side effects. I am just surprised that there would be medical evidence of a link to POTS because the medical community at large is not focused on POTS and there aren't many studies done.
  9. I don't know anything about Celebrex, but you may want to Google it to see if there are withdrawal symptoms. Even if tachycardia isn't a withdrawal symptom any kind of change in medication can cause a POTS flare up. I've had to taper off my meds over weeks/months even though my doctor said I could do it right away. Of course consult with your doctor or pharmacist on all of this.
  10. I would measure your blood pressure to make sure it is within a normal range. SSRIs can increase BP, which can sometimes result in a slower heart rate. It is good that your doctor told you that it is nothing to worry about and that the med seems to be working. SSRIs helped me a lot too.
  11. What I meant is that you could have something else in your body causing low oxygen, and then the fast heart rate is a symptom of low O2. I believe seizures are also a symptom of hypoxia (low O2). I have no idea - it could be caused by the dysautonomia too, but many of us with dysautonomia have all of our tests come back normal. Though some here have seizures and low O2, those aren't the most common symptoms. Also lots of people on the forum have co-conditions and so it's hard to tell what is caused by dysautonomia.
  12. It is hard to know whether the dysautonomia is causing your low O2 or the other way around. My O2 is normal at home, but when I go to a high altitude where there is less oxygen my HR is much faster than "normal".
  13. Many people with dysautonomia cannot tolerate stimulants. I have POTS and stimulants make my heart beat faster which makes me worse. However, they can also increase your blood pressure. Maybe that is what is helping.
  14. have you tried florinef or other meds that help you retain fluids?
  15. Kjay I was very fit but couldn't do the stairs either. This thread really shows how different we all are. I wish rather than a single POTS exercise protocol, that doctors would better outline available options for different people based upon how we react to exercise. There are many alternatives for people who can't ride a bike or run a mile.
  16. It is actually a common sleep issue (even among non-POTS people) to wake up every night at a certain time. Some people have trouble falling asleep, others have trouble staying asleep. There are many different causes. When I switched to taking beta blockers at night it helped with my sleep. Betas tend to make you drowsy and the effects wear off over time.
  17. I would see a dr and ask about getting a sleep study. There are drugs you can take for staying asleep. You can also read about sleep hygiene - non-medical things you can do to stay asleep. Also, it helps me to drink a big cup of broth at night followed by water. Boosts my BP and helps with nighttime and morning symptoms.
  18. Most doctors don't know much about POTS and since they don't know anything, most of the time they blame the patient and say our illness is imaginary. It actually a good sign that your doctors believe you enough to send you to specialists. The problem is that there are very few doctors out there that understand the "big picture". I would try to push them to send you to a POTS specialist - see the Dinet physician list to see if there is one in your area.
  19. It should be relevant to POTS but is a pretty typical symptom, so not sure it would be too helpful in terms of cause or treatment.
  20. What does this article mean to the non-scientific reader. It sounds like CFS patients exercised and the result fell into 2 groups. One group had orthotstatic intolerance? Do we know if the orthostatic intolerance is ongoing or just after the exercise?
  21. Corina fpr me walking us much easier on the body because there is less exertion. At this stage, I can usually walk all day without compression and with few symptoms but can't bike.
  22. For me I am certain it is my body's ability to maintain BP. I can do yoga, which can be quite intense, without much problem and walk around the city all day, but can't tolerate cardio. But suddenly when I wear compression hose cardio becomes much easier for me. When we exercise, our bodies (heart rate/blood vessel constriction) adjust to ensure that there is enough blood going to the brain and to the muscles. Blood pressure is supposed to increase during exercise. For some of us maybe our bodies can manage the increase and we feel better. For others (like me), the increase doesn't happen a
  23. Glad you feel better. It is so interesting to read all the tips. When I have acid I don't feel like eating much. I feel better with things that soak it up - like bread, noodles and white rice or very bland things like poached chicken breast. Ginger ale helps. I take Gas-X and Gaviscon, which is a chewable med that coats your esophagus and relieves the pressure/irrtiation up to your throat. I can't tolerate any complex foods or dairy. We all have different things that make us feel better!
  24. I would try to measure you bp when this happens
×
×
  • Create New...